# SDR ABXA20250410072

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 91,318 hours, 31,639 cycles
- System (JASC): 3150 · Central Warning
- Part: Eicas
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING TAXI LOWER EICAS UBIT WAS INOPERATIVE. A/C RETURNED TO THE GATE (BTB) AND MTX GROUNDED A/C . MTX DEFERRED EICAS FOR DEPARTURE AIAW MEL ABX 31-41-1-1. AND RETURNED A/C TO SERVICE .
